Alert archive / Maine / High Wind Watches in 2016
High Wind Watch 5, NWS Caribou, ME
NWS Caribou, ME issued this high wind watch at Apr 6, 2016, 3:42 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Apr 7, 2016, 6:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 6, 2016, 3:42 PM EDT (19:42 UTC)
- In effect from
- Apr 7, 2016, 6:00 PM EDT
- Expired
- Apr 7, 2016, 4:53 AM EDT
- In force
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2187 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
834 WWUS71 KCAR 061942 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 342 PM EDT WED APR 6 2016 ...DAMAGING WIND GUSTS ALONG THE DOWNEAST COAST LATE THURSDAY INTO THURSDAY NIGHT... MEZ029-030-070345- /O.UPG.KCAR.HW.A.0004.160407T2200Z-160408T1000Z/ /O.NEW.KCAR.HW.W.0005.160407T2200Z-160408T1000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 342 PM EDT WED APR 6 2016 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THURSDAY TO 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 6 AM EDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OF 55 TO 60 MPH...ESPECIALLY ACROSS THE OUTER ISLANDS AND HIGHER TERRAIN. * TIMING...THURSDAY EVENING THROUGH THURSDAY NIGHT. * IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MEZ015>017-070345- /O.NEW.KCAR.HW.A.0005.160407T2200Z-160408T1000Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 342 PM EDT WED APR 6 2016 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT. * WINDS...SOUTH 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 MPH POSSIBLE. * TIMING...THURSDAY EVENING THURSDAY NIGHT. * IMPACTS...POTENTIAL FOR SCATTERED POWER OUTAGES AND DOWNED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DUDA
3 follow-up statements
068 WWUS71 KCAR 062240 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 640 PM EDT WED APR 6 2016 ...DAMAGING WIND GUSTS ALONG THE DOWNEAST COAST LATE THURSDAY INTO THURSDAY NIGHT... MEZ029-030-070645- /O.CON.KCAR.HW.W.0005.160407T2200Z-160408T1000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 640 PM EDT WED APR 6 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 6 AM EDT FRIDAY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS TO 60 MPH...ESPECIALLY ACROSS THE OUTER ISLANDS AND HIGHER TERRAIN. * TIMING...THURSDAY EVENING THROUGH THURSDAY NIGHT. * IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MEZ015>017-070645- /O.CON.KCAR.HW.A.0005.160407T2200Z-160408T1000Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 640 PM EDT WED APR 6 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... * WINDS...SOUTH 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 MPH POSSIBLE. * TIMING...THURSDAY EVENING THURSDAY NIGHT. * IMPACTS...POTENTIAL FOR SCATTERED POWER OUTAGES AND DOWNED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CB
312 WWUS71 KCAR 070117 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 917 PM EDT WED APR 6 2016 ...DAMAGING WIND GUSTS ALONG THE DOWNEAST COAST LATE THURSDAY INTO THURSDAY NIGHT... MEZ029-030-071000- /O.CON.KCAR.HW.W.0005.160407T2200Z-160408T1000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 917 PM EDT WED APR 6 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THURSDAY TO 6 AM EDT FRIDAY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS TO 60 MPH...ESPECIALLY ACROSS THE OUTER ISLANDS AND HIGHER TERRAIN. * TIMING...THURSDAY EVENING THROUGH THURSDAY NIGHT. * IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MEZ015>017-071000- /O.CON.KCAR.HW.A.0005.160407T2200Z-160408T1000Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 917 PM EDT WED APR 6 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... * WINDS...SOUTH 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 MPH POSSIBLE. * TIMING...THURSDAY EVENING THURSDAY NIGHT. * IMPACTS...POTENTIAL FOR SCATTERED POWER OUTAGES AND DOWNED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
748 WWUS71 KCAR 070853 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 453 AM EDT THU APR 7 2016 MEZ015>017-072100- /O.UPG.KCAR.HW.A.0005.160407T2200Z-160408T1000Z/ /O.EXA.KCAR.HW.W.0005.160407T2200Z-160408T1000Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 453 AM EDT THU APR 7 2016 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS OF 50 TO 60 MPH. * TIMING...THIS EVENING THROUGH TONIGHT. * IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MEZ029-030-072100- /O.CON.KCAR.HW.W.0005.160407T2200Z-160408T1000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 453 AM EDT THU APR 7 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT FRIDAY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS TO 60 MPH...ESPECIALLY ACROSS THE OUTER ISLANDS AND HIGHER TERRAIN. * TIMING...THIS EVENING THROUGH TONIGHT. * IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MEZ011-031-032-072100- /O.NEW.KCAR.WI.Y.0008.160407T2200Z-160408T1000Z/ CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 453 AM EDT THU APR 7 2016 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT FRIDAY. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS EVENING THROUGH TONIGHT. * IMPACTS...WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH SCATTERED POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NORCROSS
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind watch went out at Apr 6, 12:47 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 6, 12:47 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1247 PM EDT WED APR 6 2016
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE REGION TODAY. LOW PRESSURE
WILL APPROACH TONIGHT INTO THURSDAY LIFTING A WARM FRONT ACROSS
THE AREA. ANOTHER LOW WILL TRACK WEST OF THE REGION THURSDAY NIGHT
INTO FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
1240 PM...HIGH CLOUDS WILL CONTINUE TO SLOWLY INCREASE FROM THE
WEST THIS AFTERNOON. MADE TWEAKS TO BRING THE HIGH CLOUDS IN A
LITTLE SLOWER THAN PREVIOUS FORECAST. NO OTHER CHANGES.
PREVIOUS DISCUSSION
CLOUDS WILL INCREASE TODAY AHEAD OF A LARGE STORM SYSTEM
APPROACHING FROM THE GREAT LAKES AS HIGH PRESSURE MOVES TO OUR
SOUTHEAST. WINDS WILL ALSO INCREASE OUT OF THE SOUTH. SOME SNOW
MAY BEGIN TO MOVE INTO WESTERN AREAS LATE TODAY OR EARLY TONIGHT.
SNOW WILL THEN OVERSPREAD THE AREA TONIGHT, CHANGING TO RAIN ALONG
THE DOWNEAST COAST AROUND MIDNIGHT. THE CHANGEOVER WILL PROGRESS
NORTH WITH SNOW CHANGING OVER TO LIGHT RAIN OR SHOWERS IN CENTRAL
AREAS BY THURSDAY MORNING. MOST OF THE PRECIPITATION OVERNIGHT
WILL BE IN OVERRUNNING ACROSS THE FAR NORTH WHERE 3 TO 4 INCHES OF
SNOW MAY FALL BY MORNING. THERE MAY BE A BRIEF BREAK IN THE
PRECIPITATION DOWNEAST EARLY THURSDAY MORNING AS THE INITIAL
OVERRUNNING LIFTS NORTH, AND BEFORE THE SECOND ROUND OF ENERGY
LIFTS UP FROM THE SOUTHEAST.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
LOW PRESSURE APPROACHING FROM THE WEST WILL DRAW A WARM FRONT
NORTH OF THE REGION THURSDAY...WITH A SECONDARY LOW STARTING TO
DEVELOP ACROSS SOUTHERN NEW ENGLAND LATER THURSDAY. SNOW...OR A
RAIN/SNOW MIX...WILL TRANSITION TO ALL RAIN ACROSS NORTHERN AND
CENTRAL AREAS THURSDAY MORNING. ANY ADDITIONAL SNOW ACCUMULATION
EARLY THURSDAY IS GENERALLY EXPECTED TO BE AN INCH OR
LESS...MOSTLY ACROSS NORTHERN AREAS. RAIN WILL PERSIST DOWNEAST
THURSDAY. THE SECONDARY LOW WILL INTENSIFY WHILE LIFTING WEST OF
THE REGION THURSDAY NIGHT. RAIN...POSSIBLY HEAVY AT TIMES...WILL
OCCUR ACROSS THE REGION THURSDAY NIGHT WITH ABUNDANT MOISTURE
BEING DRAWN NORTH. A STRONG LOW LEVEL JET WILL ALSO DEVELOP AND
MOVE EAST ACROSS THE REGION THURSDAY NIGHT. THE STRONGEST WINDS
ARE EXPECTED ALONG THE DOWNEAST COAST WHERE A HIGH WIND WATCH HAS
BEEN ISSUED FOR POTENTIAL ONSHORE WIND GUSTS OF 50 TO 60 MPH.
ADDITIONAL WIND HEADLINES COULD ALSO BE BE NEEDED ACROSS INTERIOR
DOWNEAST AREAS. THE STRONG ONSHORE WINDS AND LARGE WAVES COULD
ALSO PRODUCE OVERWASH ALONG PORTIONS OF THE DOWNEAST COAST.
LIGHTER RAIN WILL PERSIST ACROSS THE REGION FRIDAY. THE
COMBINATION OF RAIN AND MELTING SNOW WILL CAUSE RISING RIVER
LEVELS THURSDAY NIGHT THROUGH FRIDAY. ACROSS NORTHERN AREAS...THE
RISING RIVER LEVELS COULD CAUSE ICE TO MOVE WITH ICE JAMS
POSSIBLE. A FLOOD WATCH COULD BE NEEDED ACROSS NORTHERN AREAS
LATER THURSDAY NIGHT INTO SATURDAY. THE RAIN WILL TAPER TO RAIN
SHOWERS EARLY FRIDAY NIGHT. COLDER AIR BEING DRAWN ACROSS THE
REGION WILL ALLOW THE RAIN SHOWERS TO MIX WITH...OR TRANSITION
TO...SNOW SHOWERS LATER FRIDAY NIGHT. TEMPERATURES ARE EXPECTED TO
BE AT NEAR NORMAL LEVELS THURSDAY/FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER LEVEL LOW PRESSURE WILL SLOWLY CROSS THE REGION THROUGH THE
WEEKEND KEEPING UNSETTLED CONDITIONS ACROSS THE FORECAST AREA.
DISTURBANCES ROTATING AROUND THE UPPER LOW WILL HELP SUPPORT THE
DEVELOPMENT OF SEVERAL SURFACE LOWS THROUGH THE WEEKEND...THOUGH
THE EXACT TIMING AND TRACKS OF THESE LOWS IS STILL UNCERTAIN.
GENERALLY EXPECT ONE LOW TO TRACK EAST OF THE REGION SATURDAY
KEEPING A CHANCE OF RAIN/SNOW SHOWERS ACROSS THE FORECAST AREA.
ANOTHER LOW SHOULD DEVELOP AND TRACK NORTH ACROSS THE MARITIMES
SUNDAY. IF THIS LOW TRACKS CLOSE ENOUGH...ACCUMULATING SNOW COULD
BE POSSIBLE SUNDAY PARTICULARLY ACROSS EASTERN PORTIONS OF THE
FORECAST AREA. A MORE EASTERLY TRACK WOULD LIMIT POTENTIAL SNOW
ACCUMULATIONS. HIGH PRESSURE WILL BRIEFLY CROSS THE REGION EARLY
MONDAY. LOW PRESSURE WILL THEN TRACK NORTHWEST OF THE REGION
MONDAY NIGHT THROUGH TUESDAY. RAIN/SNOW SHOWERS ARE POSSIBLE
MONDAY NIGHT THROUGH EARLY TUESDAY...WITH RAIN OR RAIN SHOWERS
LATER TUESDAY. TEMPERATURES WILL BE AT BELOW NORMAL LEVELS
SATURDAY THROUGH MONDAY...WITH NEAR NORMAL LEVEL TEMPERATURES
TUESDAY.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED TODAY. CONDITIONS WILL
LOWER TO MVFR THIS EVENING THEN IFR OVERNIGHT IN LOWERING CLOUDS.
WINDS WILL INCREASE OUT OF THE SOUTH LATE TODAY INTO TONIGHT.
SHORT TERM: GENERALLY EXPECT IFR/LIFR CONDITIONS THURSDAY THROUGH
THURSDAY NIGHT. STRONG WINDS AND LOW LEVEL WIND SHEAR ARE ALSO
EXPECTED THURSDAY NIGHT. MVFR/IFR CONDITIONS ARE EXPECTED FRIDAY
THROUGH FRIDAY NIGHT. OCCASIONAL MVFR CONDITIONS ARE EXPECTED
SATURDAY...WITH MVFR/IFR CONDITIONS POSSIBLE SUNDAY DEPENDENT ON
THE TRACK OF LOW PRESSURE.
&&
.MARINE...
NEAR TERM: WINDS WILL INCREASE OUT OF THE SOUTH LATER TODAY AND
TONIGHT AND A GALE WARNING WILL BE ISSUED BEGINNING VERY EARLY
THURSDAY MORNING. SEAS ARE EXPECTED TO BUILD IN RESPONSE TO THE
INCREASING SOUTH WINDS.
SHORT TERM: A GALE WARNING HAS BEEN ISSUED FOR THE WATERS THURSDAY
THROUGH THURSDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE THEN
EXPECTED FRIDAY THROUGH FRIDAY NIGHT. VISIBILITIES WILL BE
REDUCED IN RAIN THURSDAY INTO FRIDAY...WITH A CHANCE OF SHOWERS
FRIDAY NIGHT.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY
NIGHT FOR MEZ029-030.
MARINE...GALE WARNING FROM 4 AM THURSDAY TO 6 AM EDT FRIDAY FOR
ANZ050>052.
&&
NEAR TERM...BLOOMER/DUDA
SHORT TERM...NORCROSS
LONG TERM...NORCROSS
AVIATION...BLOOMER/DUDA/NORCROSS
MARINE...BLOOMER/DUDA/NORCROSSHazardous weather outlook, Apr 6, 4:02 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 402 AM EDT WED APR 6 2016 MEZ029-030-070815- COASTAL HANCOCK-COASTAL WASHINGTON- 402 AM EDT WED APR 6 2016 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. HIGH SEAS AND STRONG SOUTH WINDS MAY RESULT IN SOME SPLASH OVER ALONG COASTAL ROADS AT THE TIME OF HIGH TIDE AROUND 11:30 PM THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ001>006-010-011-015>017-031-032-070815- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 402 AM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAVY RAIN THURSDAY INTO THURSDAY NIGHT MAY RESULT IN A RISK OF FLOODING INTO FRIDAY...ESPECIALLY ACROSS THE NORTH WHERE ICE REMAINS ON SOME RIVERS AND MELTING SNOW WILL PROVIDE ADDITIONAL RUNOFF. SOME OF THE RIVERS ACROSS THE CENTRAL PORTIONS OF THE AREA MAY ALSO APPROACH BANKFULL BY LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-070815- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 402 AM EDT WED APR 6 2016 ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:51 AM EDT | Gale Warning | CAR | 50 hr | |
| Apr 6, 4:19 AM EDT | High Wind Watch | CAR | Hancock, Washington | 11 hr |
| Apr 6, 3:42 PM EDT | High Wind Warning | CAR | Hancock, Penobscot, Washington | 36 hr |
| Apr 6, 3:55 PM EDT | Flood Watch | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 4 days |
| Apr 6, 4:09 PM EDT | Coastal Flood Watch | CAR | Hancock, Washington | 12 hr |
Nearby
High Wind Watches in Maine, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.